MathSciNet Relay Station
MathSciNet bibliographic data
MR2330440 11G10 (11F33 14K10)
Andreatta, F.; Gasbarri, C. The canonical subgroup for families of abelian varieties. Compos. Math. 143 (2007), no. 3, 566–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement